Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 34, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Oct 9, 2014, 4:30 PM EDT. It took effect at Oct 9, 2014, 6:00 PM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2014, 4:30 PM EDT (20:30 UTC)
- In effect from
- Oct 9, 2014, 6:00 PM EDT
- Expired
- Oct 11, 2014, 4:20 AM EDT
- In force
- 34 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
154 WHUS72 KKEY 092030 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 430 PM EDT THU OCT 9 2014 GMZ052>055-072>075-100430- /O.NEW.KKEY.SC.Y.0034.141009T2200Z-141010T1000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 430 PM EDT THU OCT 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE FLORIDA STRAITS. * WINDS AND WAVES...EAST TO NORTHEAST WINDS WILL AVERAGE 15 TO 20 KNOTS ACROSS THE ADVISORY AREA. SEAS WILL BUILD TO AS HIGH AS 7 FEET ACROSS THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CLR
6 follow-up statements
864 WHUS72 KKEY 100236 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1036 PM EDT THU OCT 9 2014 GMZ052>055-072>075-101000- /O.CON.KKEY.SC.Y.0034.000000T0000Z-141010T1000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1036 PM EDT THU OCT 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS AND WAVES...EAST TO NORTHEAST WINDS WILL BE NEAR 20 KNOTS ACROSS THE FLORIDA STRAITS. SEAS WILL BE AS HIGH AS 7 FEET ACROSS THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
762 WHUS72 KKEY 100806 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 406 AM EDT FRI OCT 10 2014 GMZ052>055-072>075-101600- /O.EXT.KKEY.SC.Y.0034.000000T0000Z-141010T1600Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 406 AM EDT FRI OCT 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST TO NORTHEAST WINDS WILL BE NEAR 20 KNOTS ACROSS THE FLORIDA STRAITS. SEAS WILL BE AS HIGH AS 7 FEET ACROSS THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
387 WHUS72 KKEY 101430 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1030 AM EDT FRI OCT 10 2014 GMZ052>055-072>075-102100- /O.EXT.KKEY.SC.Y.0034.000000T0000Z-141011T0900Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1030 AM EDT FRI OCT 10 2014 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH EARLY SATURDAY MORNING... * WINDS AND WAVES...EAST TO NORTHEAST WINDS WILL BE NEAR 20 KNOTS ACROSS THE FLORIDA STRAITS. SEAS WILL BE AS HIGH AS 7 FEET ACROSS THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
869 WHUS72 KKEY 101949 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 349 PM EDT FRI OCT 10 2014 GMZ052>055-072>075-110300- /O.CON.KKEY.SC.Y.0034.000000T0000Z-141011T0900Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 349 PM EDT FRI OCT 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST TO NORTHEAST WINDS WILL BE NEAR 20 KNOTS ACROSS THE FLORIDA STRAITS. SEAS WILL BE AS HIGH AS 7 FEET ACROSS THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
703 WHUS72 KKEY 110230 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1030 PM EDT FRI OCT 10 2014 GMZ052>055-072>075-110900- /O.CON.KKEY.SC.Y.0034.000000T0000Z-141011T0900Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1030 PM EDT FRI OCT 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST TO NORTHEAST WINDS WILL BE NEAR 20 KNOTS ACROSS THE FLORIDA STRAITS. SEAS WILL BE AS HIGH AS 7 FEET ACROSS THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
950 WHUS72 KKEY 110820 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 420 AM EDT SAT OCT 11 2014 GMZ052>055-072>075-110930- /O.CAN.KKEY.SC.Y.0034.000000T0000Z-141011T0900Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 420 AM EDT SAT OCT 11 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE FLORIDA STRAITS. HOWEVER...NORTHEAST TO EAST WINDS OF 15 TO 20 KNOTS WILL PROMPT A SMALL CRAFT SHOULD EXERCISE CAUTION HEADLINE WITH SEAS UP TO 6 FEET IN THE GULF STREAM. $$ APA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 2:40 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Oct 9, 2:40 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 240 PM EDT THU OCT 9 2014 .DISCUSSION...A LOW LEVEL ANTICYCLONE HAS DEVELOPED ACROSS THE SOUTHEASTERN UNITED STATES...FAVORABLY DOWNSTREAM FROM AN UPPER LEVEL RIDGE EMANATING FROM MEXICO. RIBBONS OF DRY AND MOIST AIR LAY UPSTREAM OF THE FLORIDA KEYS...APPARENT ON AVAILABLE MIMIC TPW LOOPS OF THE WESTERN NORTH ATLANTIC. THIS MORNING'S SOUNDING DESCRIBED AN EAST- NORTHEASTERLY AND MOIST PROFILE THROUGH 700 MB...UNDERNEATH WARMING...DRYING...AND LIGHTER WINDS. SIMILAR TO YESTERDAY...A SLOW START TO DAYTIME HEATING. OPAQUE HIGHER CLOUDS CONTAINED ISLAND TEMPERATURES IN THE LOWER 80S THROUGH MUCH OF THE MORNING. RECENT VISIBLE SATELLITE SCANS PLACE THE ARC OF CIRRUS WELL SOUTH OF THE ISLAND CHAIN...AND TEMPERATURES HAVE RESPONDED...REACHING WELL INTO THE UPPER 80S. .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE ANTICYCLONE TO OUR NORTH WILL DRIFT EAST AND MAINTAIN ITS INTENSITY. EXPECT FRESH NORTHEAST BREEZES TO PEAK AND LULL FOR THE NEXT FEW DAYS. RAIN CHANCES WILL BE SLIGHT DUE TO SUBSIDENCE ABOVE THE BOUNDARY LAYER. OVERNIGHT LOWS WILL BE A LITTLE ABOVE NORMAL...LOWER 80S...WHILE DAYTIME HIGHS WILL BE NEAR NORMAL...UPPER 80S. LAND BREEZES MAY RESULT IN CONFLUENT FLOW DURING THE OVERNIGHT HOURS WHILE DAYTIME HEATING MAY RESULT IN DIFFLUENT FLOW...ASIDE FROM LEESIDE STREAMERS. LONG STORY SHORT...PRECIPITATION WILL BE FAVORED NEAR DAWN ACROSS THE ATLANTIC COASTAL WATERS...AND IN THE LEE OF ISLANDS DURING THE AFTERNOONS. && .LONG TERM (SUNDAY THROUGH THURSDAY)...A DEEP AND SHARP UPPER LEVEL TROUGH WILL DIG INTO THE CENTRAL UNITED STATES SUNDAY AND MONDAY...NUDGING THE LOW LEVEL ANTICYCLONE EAST INTO THE NORTH ATLANTIC. THIS MUCH IS AGREED UPON. THE DEGREE AND MAGNITUDE OF VEERING IN THE WIND PROFILE IS UNCERTAIN. FOR NOW...WE HAVE VEERED THE TEXT PRODUCTS TO THE SOUTHEAST...WHEN IN FACT THEY MAY BOX ALL THE WAY AROUND THE ROSE...WEDNESDAY THROUGH THURSDAY. SOUTHEASTERLIES WERE CHOSEN BASED ON A BLEND OF ENSEMBLES AND DETERMINISTIC SOLUTIONS. && .MARINE...A HIGH PRESSURE SYSTEM CENTERED OVER THE WESTERN NORTH ATLANTIC WILL SUPPORT FRESH NORTHEAST TO EAST BREEZES ACROSS FLORIDA KEYS COASTAL WATERS. BREEZES MAY SLACKEN EARLY NEXT WEEK AS THE HIGH PRESSES EAST INTO THE NORTH ATLANTIC. && .AVIATION...ISOLATED SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO FAVOR THE ATLANTIC WATERS THROUGH LATE THIS EVENING. THE OVERALL PROBABILITY OF SUB-VFR CONDITIONS AT EITHER KEY WEST OR MARATHON THROUGH THE ENTIRE FORECAST IS LOW ENOUGH TO KEEP THAT MENTION OUT OF THE TAFS AT THIS TIME. EXPECT NORTHEAST WINDS BETWEEN 10 TO 15 KNOTS AT BOTH LOCATIONS. && .CLIMATE...ON THIS DATE IN KEYS WEATHER HISTORY...IN 1990...3.14 INCHES OF RAIN WAS RECORDED IN KEY WEST. THIS SET THE DAILY RAINFALL RECORD FOR OCTOBER NINTH IN KEY WEST. RAINFALL RECORDS FOR KEY WEST DATE BACK TO 1871. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 82 88 82 88 / 20 20 20 20 MARATHON 82 89 82 89 / 20 20 20 20 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...COASTAL FLOOD STATEMENT FROM 8 PM TONIGHT TO 4 AM EDT FRIDAY FOR FLZ078-077-076. GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EDT FRIDAY FOR GMZ052>055-072>075. && PUBLIC/MARINE.........CLR AVIATION/NOWCASTS.....11 DATA COLLECTION.......FLING VISIT US ON THE WEB AT WEATHER.GOV/KEY FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/NWSKEYWEST WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Oct 9, 6:00 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EDT THU OCT 9 2014 FLZ076>078-GMZ031>035-042>044-052>055-072>075-101000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 600 AM EDT THU OCT 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. THE PRIMARY THUNDERSTORM HAZARD WILL BE LIGHTNING STRIKES. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR SOME ZONES IN THE STRAITS OF FLORIDA TONIGHT...AS NORTHEAST TO EAST BREEZES OCCASIONALLY FRESHEN TO NEAR 20 KNOTS...WITH SEAS IN THE GULF STREAM BUILDING TO NEAR SEVEN FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. THE PRIMARY THUNDERSTORM HAZARD WILL BE LIGHTNING. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR SOME ZONES IN THE STRAITS OF FLORIDA FRIDAY THROUGH SATURDAY...AS NORTHEAST TO EAST BREEZES OCCASIONALLY FRESHEN TO NEAR 20 KNOTS...AND SEAS IN THE GULF STREAM BUILD TO NEAR SEVEN FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KASPER
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 2:47 PM EDT | Coastal Flood Statement | KEY | Monroe | 13 hr |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.